# SDR MASA200601822

- Difficulty date: July 12, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 25,563 hours, 22,995 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pressure Switch
- Part number: 211C223461A
- Part serial: W51906
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 10,419 hours, 7,993 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7356 ORD - SPOILERON FAULT AND FLIGHT SPOILER FAULT.  MAINTENANCE REMOVED AND REPLACED 2B PRESSURE SWITCH.
